# SDR AALA20090630TUL36

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK IN SKIN BETWEEN LONGERON 25L-26L.  BLENDED DAMAGE, INSTALLED DOUBLER PER SRM 53-04 FIGURE 38 SHEET 20.
